ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Cyclic representation of C-algebras on Fock space

Yang, Xiang Dong (2014) Cyclic representation of C-algebras on Fock space. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 144-152. ISSN 00002-3043

[img] PDF
Download (1385Kb)

    Abstract

    The paper characterizes C-algebras generated by semigroups of composition operators acting upon Fock space.

    Item Type: Article
    Uncontrolled Keywords: cyclic representation: composition operator: C-algebra: Fock space
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Feb 2015 13:13
    Last Modified: 20 Feb 2015 13:13
    URI: http://mathematics.asj-oa.am/id/eprint/2430

    Actions (login required)

    View Item